MAUDE Adverse Event Report: ABBOTT MEDICAL EON C 16-CHANNEL IPG; SCS IPG

ABBOTT MEDICAL EON C 16-CHANNEL IPG; SCS IPG
Model Number 3688
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that patient lost therapy as the ipg reached end of service (eos).It is unknown if the ipg depleted prematurely.Surgery may occur to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EON C 16-CHANNEL IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key12557599
Report Number1627487-2021-17284
Device Sequence Number11787764
Product Code LGW
UDI-Device Identifier05415067017369
UDI-Public05415067017369
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number3688
Device Catalogue Number3688
Device Lot Number5355232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown